I was diagnois with hep c last year and had no symtems around 6 month ago I went and had the shots for hep a&b now I have the symtems that everyone else are complaning about being tierd is the worst its realy hard just to make it to work anymore has anyone out there experance this and what should I do now.
People infected with hepatitis C should receive vaccination against hepatitis A and hepatitis B.Many people infected with hepatitis C do no have any symptoms of the illness but as the disease progresses symptoms may appear. Hepatitis C may cause abdominal pain, yellowish discoloration of eyes and skin may be present or absent, poor appetite, joint pains etc.The most common symptom is fatigue .In about 20-30 % the virus is cleared from the body but in remaining patients medications may be needed in clearing the virus and to reduce the severity of complications. Consult a hepatologist and inform him about your synptoms.He may start you on medications depending on the status of your health .Avoid alcohol and do not take any medication without consulting your doctor. Do keep us posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.